# SDR YENA20130417075

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 44,017 hours, 16,308 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 753C000001
- Part serial: 04629
- Condition: Damaged
- Location: Ac  Bay
- Part time: 8,960 hours, 3,127 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 272 FLL-LGA, AIRCRAFT DIVERTED TO JFK DUE TO "AIR L WING LEAK" FOLLOWED BY "AIR R WING LEAK" ECAMS.  FORCED THE A/C IN UNPRESSURIZED CONDITION WITH "AIR PACK 1 & 2 FAULT" ECAM.  FLIGHT CONTINUED AT 10,000 FT/DIVERSION.  THE TECHNICIAN FOUND DAMAGED DUCTING ON NR 2 PRIMARY HEAT EXCHANGER.  REPLACED NR 2 PRIMARY EXCHANGER IAW MM 21-52-24-000-001.  OPS CHECK GOOD.  PERFORMED HIGH POWER RUN WITH PACK 1 AND 2 ON IAW AMM 71-00-00 NO FAULTS NOTED.
